# SDR CHQA201100202

- Difficulty date: May 27, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 26,218 hours, 22,173 cycles
- Engine: Allsn AE3007A
- Engine time: 25,255 hours, 20,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A PREVIOUS BLEND ON THE RIGHT CENTER FUSELAGE SKIN, SECTION I BETWEEN FRAME 16-17 AND STRINGER 19R-20R, WAS FOUND TO BE OUT OF LIMITS.  THE DAMAGE WAS REPAIRED IN ACCORDANCE WITH SRM 53-21-01.
